Alert archive / Texas / Special Weather Statements in 2025
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Mar 30, 2025, 9:21 AM CDT for Lampasas County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2025, 9:21 AM CDT (14:21 UTC)
- Expired
- Mar 30, 2025, 9:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Fort Worth, TX
- Hail
- 0.88 in
- Wind
- 30
County Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 104 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted.
891
WWUS84 KFWD 301421
SPSFWD
Special Weather Statement
National Weather Service Fort Worth TX
921 AM CDT Sun Mar 30 2025
TXZ156-301445-
Lampasas TX-
921 AM CDT Sun Mar 30 2025
...A strong thunderstorm will impact portions of southern Lampasas
County through 945 AM CDT...
At 920 AM CDT, Doppler radar was tracking a strong thunderstorm near
Colorado Bend State Park, or 10 miles west of Lampasas, moving east
at 45 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Lampasas around 930 AM CDT.
Other locations impacted by this storm include Nix and Rumley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3114 9853 3115 9853 3118 9798 3107 9791
3104 9791 3103 9844 3106 9848 3108 9846
3110 9847 3111 9846 3111 9847 3112 9850
3109 9853 3113 9855
TIME...MOT...LOC 1420Z 270DEG 40KT 3106 9837
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
$$
DunnWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Mar 30, 5:15 AM CDT, 4 hours 6 minutes earlier. Its key messages:
- A few severe storms remain possible this morning, but should dissipate before noon. Additional storms are expected late this afternoon and this evening east of I-35 and south of I-30, a few of which may also be severe.
- Beginning Tuesday night, there will be daily chances (30 to 50 percent) for scattered strong to severe thunderstorms.
Area forecast discussion, Mar 30, 5:15 AM CDT, 4 hours 6 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 515 AM CDT Sun Mar 30 2025 ...New Aviation, Short Term... .KEY MESSAGES... - A few severe storms remain possible this morning, but should dissipate before noon. Additional storms are expected late this afternoon and this evening east of I-35 and south of I-30, a few of which may also be severe. - Beginning Tuesday night, there will be daily chances (30 to 50 percent) for scattered strong to severe thunderstorms. && .SHORT TERM... /NEW/ Update: Convection has shifted south of I-20 and should remain over Central Texas this morning. Activity is still tapping into an unstable environment, but a persistent capping inversion has kept storms largely elevated through the overnight and early morning hours. That said, strong deep layer shear shear and a couple thousand j/kg of mixed layer CAPE will keep the hail threat going, at least until the low level jet mixes out mid morning. Additional thunderstorms are possible again late this afternoon as a cold front pushes through the area, though they will be limited to areas east of I-35 and south of I-30. Some of these will likely become surface based, which should increase the damaging wind concern (along with the hail). POPs have been adjusted in the near-term to account for RADAR trends, otherwise the ongoing forecast is in good shape. 30 Previous Discussion: /Through Monday/ The disturbance responsible for tonight's thunderstorms will work its way east across North Texas, eventually exiting into Louisiana Sunday morning. This and the dissipation of the low level jet will bring a lull in the showers and storms through early Sunday afternoon. A trailing shortwave will sweep across the Plains late this afternoon and this evening, dragging a cold front southeast through the region. This will kick off another round of showers and storms late this afternoon and this evening, though activity will likely be shunted east of I-35 and south of I-30 where sufficient moisture and instability will be in place for initiation along the front. Convection will shift south and east through East and Central Texas, exiting our southeast-most counties around midnight Sunday night. Much cooler and drier air will enter Sunday night behind the cold front, with Monday morning lows in the 40s and 50s, and afternoon highs in the 60s and 70s. 30 && .LONG TERM... /Issued 1227 AM CDT Sun Mar 30 2025/ /Tuesday Onward/ A warming trend will quickly take place starting Tuesday as longwave troughing deepens across the western CONUS and an intense lee-cyclone develops along the Front Range. Highs in the 80s will help destabilize the environment as the first in what will be a string of shortwave troughs lifts northeast through the Plains, beginning what looks to be an active mid to late week period. The Plains shortwave and attendant Pacific front will kick off one batch of convection Tuesday night across North Texas. The front will stall, providing focus for another round of storms late Wednesday as another shortwave lifts northeast around the eastern flank of the western trough. A closed low will then develop late Thursday into Friday over the Desert Southwest. The low will advance very slowly eastward, providing multiple rounds of showers and storms Friday through next weekend. In addition to the severe weather threat, heavy rain will become a concern due to the presence of a quasi-stationary boundary meandering somewhere across the CWA. The good news is the much needed rain that will be received, but there will most likely be more severe weather along with instances of flooding that will have to be endured. Whatever the case, a break in the weather appears likely somewhere during the first part of next week as the low weakens and upper troughing shifts to the western part of the CONUS. 30 && .AVIATION... /NEW/ /12Z TAFs/ Thunderstorms have shifted south along an instability axis midway between the Metroplex and Waco. The better instability lies across Central Texas, so any additional direct impacts are more likely at KACT where VCTS will be maintained through 15Z. A second round of convection will occur along a cold front this afternoon. These storms will be mostly east of all TAF sites, but will likely be close enough to the Metroplex to warrant VCTS 21-00Z this afternoon. A TEMPO may become required if models trend farther west with the frontal convection. A shift to northwest winds will occur around 21Z in the Metroplex with FROPA, and 00-02Z at KACT. 30 && .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely through tomorrow, but any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 88 53 71 52 84 / 20 10 0 0 5 Waco 86 56 73 51 84 / 30 10 0 0 5 Paris 83 50 69 49 79 / 20 20 5 0 5 Denton 86 47 70 47 83 / 5 5 0 0 10 McKinney 85 50 69 48 82 / 10 10 0 0 5 Dallas 89 54 72 52 84 / 20 10 0 0 5 Terrell 85 53 70 50 82 / 20 30 5 0 5 Corsicana 86 57 72 53 85 / 30 30 5 0 5 Temple 87 58 76 51 85 / 30 5 0 0 5 Mineral Wells 89 48 73 47 87 / 20 0 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Special weather statement, Mar 30, 3:42 AM CDT, 5 hours 39 minutes before
Special Weather Statement National Weather Service Fort Worth TX 342 AM CDT Sun Mar 30 2025 TXZ146-147-161-300915- Limestone TX-Freestone TX-Navarro TX- 342 AM CDT Sun Mar 30 2025 ...A strong thunderstorm will impact portions of northwestern Freestone, north central Limestone and south central Navarro Counties through 415 AM CDT... At 342 AM CDT, Doppler radar was tracking a strong thunderstorm near Coolidge, or 7 miles northwest of Mexia, moving east at 45 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This strong thunderstorm will be near... Wortham around 350 AM CDT. Other locations impacted by this storm include Streetman, Kirvin, and Tehuacana. This includes Interstate 45 between mile markers 204 and 216. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3169 9669 3176 9672 3195 9630 3171 9621 TIME...MOT...LOC 0842Z 255DEG 38KT 3175 9657 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Darrah
Special weather statement, Mar 30, 4:54 AM CDT, 4 hours 27 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
454 AM CDT Sun Mar 30 2025
TXZ134-146-301030-
Ellis TX-Navarro TX-
454 AM CDT Sun Mar 30 2025
...A strong thunderstorm will impact portions of south central Ellis
and west central Navarro Counties through 530 AM CDT...
At 454 AM CDT, Doppler radar was tracking a strong thunderstorm near
Italy, or 14 miles east of Hillsboro, moving east at 30 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Blooming Grove around 505 AM CDT.
Barry around 515 AM CDT.
Other locations impacted by this storm include Frost, Mertens,
Milford, and Dresden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3204 9662 3203 9687 3207 9690 3206 9693
3213 9695 3225 9664
TIME...MOT...LOC 0954Z 261DEG 28KT 3209 9688
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
DarrahSpecial weather statement, Mar 30, 6:32 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
632 AM CDT Sun Mar 30 2025
TXZ144-157-159-301200-
Bosque TX-Coryell TX-McLennan TX-
632 AM CDT Sun Mar 30 2025
...Strong thunderstorms will impact portions of west central
McLennan, central Coryell and southeastern Bosque Counties through
700 AM CDT...
At 632 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Clifton to near Gatesville
to 12 miles west of Fort Gates. Movement was east at 40 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Strong thunderstorms will be near...
Gatesville around 635 AM CDT.
Fort Gates around 640 AM CDT.
Valley Mills around 645 AM CDT.
Other locations impacted by these storms include Cayote, Coryell
City, South Mountain, Purmela, Arnett, Levita, Hurst Springs, Pearl,
South Purmela, and King.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3158 9781 3167 9777 3172 9769 3180 9735
3156 9742 3136 9770 3132 9808 3140 9814
TIME...MOT...LOC 1132Z 259DEG 33KT 3170 9770 3151 9775 3138 9791
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
DarrahSpecial weather statement, Mar 30, 9:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
921 AM CDT Sun Mar 30 2025
TXZ156-301445-
Lampasas TX-
921 AM CDT Sun Mar 30 2025
...A strong thunderstorm will impact portions of southern Lampasas
County through 945 AM CDT...
At 920 AM CDT, Doppler radar was tracking a strong thunderstorm near
Colorado Bend State Park, or 10 miles west of Lampasas, moving east
at 45 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Lampasas around 930 AM CDT.
Other locations impacted by this storm include Nix and Rumley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3114 9853 3115 9853 3118 9798 3107 9791
3104 9791 3103 9844 3106 9848 3108 9846
3110 9847 3111 9846 3111 9847 3112 9850
3109 9853 3113 9855
TIME...MOT...LOC 1420Z 270DEG 40KT 3106 9837
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
DunnThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:36 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 54 min |
| Mar 29, 7:46 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 59 min |
| Mar 29, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 61 min |
| Mar 29, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 39 min |
| Mar 29, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 62 min |
| Mar 29, 9:21 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 54 min |
| Mar 29, 9:46 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 59 min |
| Mar 29, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Erath, Hamilton, Somervell | 66 min |
| Mar 29, 10:14 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant, Wise | 33 min |
| Mar 29, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 37 min |
| Mar 29, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 22 min |
| Mar 29, 10:38 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton, Mills | 67 min |
| Mar 29, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hill, Johnson, Somervell | 47 min |
| Mar 29, 11:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Mar 29, 11:20 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Ellis, Hill, Johnson | 55 min |
| Mar 29, 11:36 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 54 min |
| Mar 29, 11:40 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, Hill | 36 min |
| Mar 29, 11:51 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, McLennan, Navarro | 54 min |
| Mar 30, 12:02 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 34 min |
| Mar 30, 12:21 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 24 min |
| Mar 30, 12:38 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Hunt, Kaufman, Rains, Rockwall, Van Zandt | 56 min |
| Mar 30, 12:43 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Hill, Kaufman, Navarro | 50 min |
| Mar 30, 1:18 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 57 min |
| Mar 30, 1:23 AM CDT | Special Weather Statement | FWD | Hopkins | 37 min |
| Mar 30, 1:40 AM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 35 min |
| Mar 30, 3:03 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 27 min |
| Mar 30, 3:16 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Hamilton | 59 min |
| Mar 30, 3:42 AM CDT | Special Weather Statement | FWD | Navarro | 33 min |
| Mar 30, 3:48 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 57 min |
| Mar 30, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Hill, Limestone, McLennan, Navarro | 58 min |
| Mar 30, 4:54 AM CDT | Special Weather Statement | FWD | Ellis | 36 min |
| Mar 30, 5:39 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 51 min |
| Mar 30, 6:01 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 29 min |
| Mar 30, 6:04 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Hamilton | 19 min |
| Mar 30, 6:18 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Hill, Limestone, McLennan, Navarro | 57 min |
| Mar 30, 6:32 AM CDT | Special Weather Statement | FWD | Coryell | 28 min |
| Mar 30, 6:49 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 14 min |
| Mar 30, 7:06 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Limestone, Navarro | 54 min |
| Mar 30, 9:32 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 28 min |
| Mar 30, 9:54 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 31 min |
| Mar 30, 10:49 AM CDT | Special Weather Statement | FWD | Milam | 26 min |
| Mar 30, 11:38 AM CDT | Special Weather Statement | FWD | Milam | 37 min |
| Mar 30, 11:47 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 43 min |
| Mar 30, 12:28 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam, Robertson | 36 min |
| Mar 30, 3:40 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 43 min |
| Mar 30, 6:44 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 33 min |
Nearby
Special Weather Statements in Texas, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.